# SDR ASAA2017050420645

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,746 hours, 11,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ROTATION ON TAKEOFF THE RIGHT PACK LIGHT ILLUMINATED.  RAN THE PACK QRH PAGE 7.12 AND THE PACK LIGHT EXTINGUISHED WHEN THE TRIP RESET SWITCH WAS PRESSED.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROL BITE IAW AMM 21-51-00,  NO FAULTS FOUND. PERFORMED RT PACK LIGHT ON FAULT ISOLATION IAW FIM 21-53 TASK 806 STEPS E AND F(1). NO DEFECTS NOTED. OK FOR CONTINUED SERVICE.
